Please use this identifier to cite or link to this item:
Title: On connectivity of Julia sets of transcendental meromorphic maps and weakly repelling fixed points II
Author: Fagella Rabionet, Núria
Jarque i Ribera, Xavier
Taixés i Ventosa, Jordi
Keywords: Sistemes dinàmics complexos
Funcions meromorfes
Funcions de variables complexes
Complex dynamical systems
Meromorphic functions
Functions of complex variables
Issue Date: 2011
Publisher: Institute of Mathematics, Polish Academy of Sciences
Abstract: Following the attracting and preperiodic cases ([5]), in this paper we prove the existence of weakly repelling fixed points for transcen- dental meromorphic maps, provided that their Fatou set contains a multiply-connected parabolic basin. We use quasi-conformal surgery and virtually repelling fixed point techniques.
Note: Versió postprint del document publicat a:
It is part of: Fundamenta Mathematicae, 2011, vol. 215, num. 2, p. 177-202
Related resource:
ISSN: 0016-2736
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
600321.pdf274.47 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.